# SDR DALA2021080604473

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 55,244 hours, 28,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - FLIGHT CREW REPORTS DIRTY SOCK SMELL ON GROUND WHEN SELECTING PACKS ON WITH AIRSTART CART. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION JIC 0550-2002. REMOVED/REPLACED BOTH RECIRC FILTERS PER A319 AMM 21-21. PERFORM ECS DECONTAMINATION PER AMDS 2100-2005.(7908898)
